# SDR SWIA202163652

- Difficulty date: October 22, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL600*
- Aircraft serial: 10300
- Aircraft time: 31,024 hours, 19,111 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE HALF (FUSELAGE SIDE) HAS APPROX. (16) GOUGED HINGE LANDS LOOKING FROM AFT TO FRONT.   (C CHECK RO 01-05-2022)   REPAIRED AREAS IAW CRJ-700-SRM-53-21-23-201-010-A01 REPAIR TYPEE IV. AREA REQUIRES DETAILED VISUAL INSPECTION RE-INSPECT EVERY 5700 FLIGHT CYCLES IAW NDTM PART 1, CHAP 51-20-009.
